RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 7, Issue 1(47)  


Representations of the group of rotations in three-dimensional space and their applications
I. M. Gel'fand, Z. Ya. Shapiro
3
Geodesic flows on manifolds of constant negative curvature
I. M. Gel'fand, S. V. Fomin
118

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
138

Scientific notes and problems
On the division of a space of an arbitrary number of dimensions into parts by spheres (solution of an elementary problem)
M. B. Balk
151
On the permutability of averaging and transforming
L. S. Gurin
155
Invariant definition of topological product
V. A. Efremovich
159
On a criterion of N. I. Lobachevskii for the convergence of positive numerical series and a generalization of this criterion
V. A. Zmorovich
162
On a problem of the theory of perturbations connected with quantum statistics
I. M. Lifshits
171
On a representation of nonassociative rings
A. I. Mal'tsev
181
A theorem on the convergence of sequences of functions
A. D. Myshkis
186
An integrating mechanism of Leibniz
A. B. Shtykan
191

Methodical notes
According to the classification of collineations
B. A. Rozenfel'd
195
Differential equations of linear type
V. B. Gurevich
199

Mathematical Events in the USSR
150th anniversary of Mikhail Vasil'evich Ostrogradskii
203
Mathematical Competition in Kalinin
V. V. Zyablitskii
206

Reviews and Bibliography
V. N. Faddeeva, Computational methods of linear algebra
D. P. Grossman
211
Books on mathematics, published in 1950–1951
É. H. Nekhamkina
216
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019